Skip to main content
×
Home
    • Aa
    • Aa
  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 124, Issue 3
  • November 1998, pp. 385-393

A note on tilings and strong isoperimetric inequality

  • WOLFGANG WOESS (a1)
  • Published online: 01 November 1998
Abstract

We show that the edge graph of a locally finite tiling in the plane satisfies a strong isoperimetric inequality if one among the lower averages of what we call the characteristic numbers of edges, vertices and tiles is positive.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×